# SDR ASAA2018101226442

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,920 hours, 12,161 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MCDU WENT BLANK FOR APPROX 4 SECONDS PERF SELF BITE TEST THEN RETURNED ALL NRML AFTER THAT. GROUNDED - YES. ACCOMPLISHED RESET OF CAPT'S FMC IAW FIM 34-61-TASK 836 GND VERIFICATION CKS OK.
